Polynucleotide evolution and branching processes

Demetrius, L., Schuster, P., & Sigmund, K. (1985). Polynucleotide evolution and branching processes. Bulletin of Mathematical Biology 47 (2) 239-262. 10.1007/BF02460034.

Full text not available from this repository.


The theory of multitype branching processes is applied to the kinetics of polynucleotide replication. The results obtained are compared with the solutions of the deterministic differential equations of conventional chemical kinetics.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 02 Mar 2016 15:39
Last Modified: 27 Aug 2021 17:26
URI: https://pure.iiasa.ac.at/12161

Actions (login required)

View Item View Item